# SDR CALA2009090800534

- Difficulty date: September 5, 2009
- Submitted: September 8, 2009
- Operation: Air carrier
- Aircraft: N31412
- Make and model: Boeing 737924
- Aircraft serial: 30129
- Aircraft time: 23,532 hours, 9,644 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141A55052
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM STA 344 BL 0 CORROSION IS OUT OF LIMITS. CUT OUT DAMAGE AND REPAIRED FLOORBEAM 344 AT BL 0 WITH FLOORBEAM SPLICE REPAIR REF EC/RA 5321-01687.
